# SDR HEEA967653

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 6890040
- Condition: Defective
- Location: Nr 1 Shield
- Component: 23038160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  MISALIGNED BEYOND SERVICEABLE LIMITS #1 NOZZLE SHIELD OUTER BAND AND DOME FLANGE AS MARKED.  DOES NOT FIT ON #1 NOZZLE. REPLACED DISCREPANT PART.
